Some Landau Type Inequalities for Functions whose Derivatives are of locally bounded variation

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Barnett, Neil S (2006) Some Landau Type Inequalities for Functions whose Derivatives are of locally bounded variation. Tamkang Journal of Mathematics, 37 (4). pp. 301-308. ISSN 0049-2930

Abstract

Some inequalities of the Landau type for functions whose derivatives are of locally bounded variation are pointed out.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2958
Official URL http://journals.math.tku.edu.tw/index.php/TKJM/art...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10879, Landau inequality, functions of bounded variation
Citations in Scopus 22 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login